# SDR YENA2024092701310

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 01452
- Aircraft time: 84,783 hours, 31,095 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: BHC106004
- Part serial: 3678
- Condition: Failed
- Location: Hyd System
- Part time: 84,765 hours, 31,088 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1230, CUN-EWR. (AIRCRAFT DECLARED AN EMERGENCY INTO EWR) 'HYD G LO LVL CAUTION LIGHT ON- NO GREEN PRESSURE OR QTY; FOUND GREEN HYD PRIORITY VALVE LEAKING HEAVILY. REMOVED AND REPLACED GREEN PRIORITY VALVE IAW AMM 29-11-33. OPS CK AND LEAK CK OK. A/C OK FOR CONTINUE SVC.'
